# SDR F3LA2019021800017

- Difficulty date: February 8, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N926FR
- Make and model: Airbus A319-112
- Aircraft serial: 2198
- Aircraft time: 52,090 hours, 25,740 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311283020201
- Condition: Corroded
- Location: Fuselage
- Part time: 52,090 hours, 25,740 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT BEAM AT FR16 12" RT OF -Y81. REMOVED AND INSTALLED NEW FLOORBEAM -Y81 IAW SRM 51-42-11, 51-72-11-911-001, 53-11-14-283-004 AND 51-74-00.
